# SDR MWEA99364

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5914258IN
- Condition: Cracked
- Location: Bs 615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGERON 20 AT STATION 615 HAS A CRACK FROM HOLE TO HOLE.  INSTALLED NEW LONGERON.
